# SDR FDEA200905231868

- Difficulty date: May 23, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Aircraft time: 41,108 hours, 32,429 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 69441771
- Condition: Corroded
- Location: Bs 950 S30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE AT STRINGER 30, BS 950.   REMOVED DAMAGED ANGLE, LOCATED, DRILLED AND INSTALLED NEW ANGLE PN 69-44177-1 IAW SRM 51-30-2, AND 51-30-5.
